# SDR QR9R2025021000004

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 1472330
- Aircraft time: 4,107 hours
- System (JASC): 2140 · Heating System
- Part: Ejector
- Part number: JBS8821
- Part serial: K64725
- Condition: Failed
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEATER FAILED IN FLIGHT. INTERMITTENTLY TURNED ON AND OFF, THEN FAILED. LIGHT CAME ON, NO HEAT OR RISE IN TOT. REMOVED AND REPLACED HEATER EJECTOR IAW AMM 21-41-00, 4-1.
